# SDR CALA2023111703414

- Difficulty date: November 15, 2023
- Submitted: November 17, 2023
- Operation: Air carrier
- Aircraft: N666UA
- Make and model: Boeing 767322
- Aircraft serial: 29238
- Aircraft time: 84,414 hours, 18,349 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Doubler
- Part number: 141T32317
- Condition: Unknown
- Location: Sta 412 To 434
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK - REMOVE FWD CARGO STA 412 TO 434 STR 36L TO 38L EXISTING REPAIR DOUBLER FOR INSPECTION ACCESS.
